# SDR CALA2020041700844

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 53,129 hours, 18,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-3-0634 RIGHT CENTER WING REAR SPAR VERTICAL PRESSURE WEB CRACKED BEHING SPOILER HYDROLIC CONTROL VALVE. REF BY PEMCO NR 2759N31. PERFORMED REPAIR ON RH CTR WING REAR SPAR VERT PRESSURE WEB AT STA 663.75 RBL 25.00 TO RBL 45.64 IAW SRM 57-10-10 REP 3 ALT 1, CAT B REPAIR, INSP THRESHOLD 56000FC, INTERVAL INSP 36000FC IAW SRM 57-10-10 REP 3 TABLE 204 DIP 57-DIP TOMC UPDATE:  I BELIEVE WE NEED TO USE THE (APB RETROFIT) SRM 57-10-10, RPR 3, ALT 3 REPAIR INSTRUCTIONS SINCE IT COVERS THE AREA NOTED ON YOUR DISCREPANT LOCATION OF RBL 25.00 TO RBL 45.64. SRM 57-10-10, RPR 3, ALT 1, ONLY COVERS THE AREA OF BL 32 TO BL 37.  ALTHOUGH, THE INSP REQ TIME LIMITS ARE THE SAME; THE STRUCTURE DETAIL IN COMPARING TABLE 204 AND TABLE 206 ARE SLIGHTLY DIFFERENT. ENTERED IN ERROR, SEE LP# 4868175 FOR CORRECTIVE ACTION
